



Registration link: https://blm.zoomgov.com/webinar/register/WN QtBzGgnUSyGBsvauZrVEbQ

December 8

9:00 AM - 12 PM, 1:00 PM - 4 PM

8:45 AM (pre-meeting) RAC members log in to meeting **9:00 AM Welcome**

- Call to Order (Elizabeth Burghard, Designated Federal Officer)
- Introductions
- Review and approve notes from last meeting

9:15 AM Ethics Training (Anne Marie King)

Review section 13 of RAC Charter

9: 45 AM Projects that required additional review

• List of projects that required additional review and outcome of review

10:15 AM Project review and funding process

- County-by-county, co-mingled funds
- Voting procedures/quorum
- Review spreadsheets, resolve any issues with spreadsheets

10:30 AM Break

10:40 AM Columbia County (25 minutes)

- Columbia Soil and Water Conservation District
 - 6- Columbia County Fish Passage Project
- Upper Nehalem Watershed District
 - 7- Nehalem Native Nursery
- Discussion, funding recommendations for Columbia County projects (15 minutes)

11:05 PM Benton County Presentations (35 mins)

- Marys River Watershed Council
 - 3- Restoring System Process in Reese Creek, Phase I
- SOLVE multicounty project
 - 90- Taking Care of Oregon Together: Volunteer Litter Cleanups
- Institute for Applied Ecology multicounty project
 - 95- Willamette Valley Native Plant Materials Partnership
- Luckiamute Watershed Council multicounty project
 - 102- Temperature Monitoring Luckiamute Watershed
- Discussion, funding recommendations for Benton County projects (15 minutes)

11:40 Clackamas County (32-35 minutes)

- The Freshwater Trust
 - 4- Upper Sandy River Basin Restoration
- Clackamas Soil & Water Conservation District
 - 5- Clackamas County Priority Weed Mgmt.
- Northwest Youth Corps this will be an overview and consolidate 5 presentations for five proposals multicounty project (12 minutes)
 - 96- Northwest Youth Corps NW Oregon BLM District Fire Rehabilitation
 - 16- Coos Bay NW Youth Corps Youth Partnership
 - 36- Northwest Youth Corps -Recreation Youth Crews
 - 54- NYC Medford BLM Youth Crews





77- NYC Lakeview BLM Youth Crews

• Discussion and funding recommendations – 15 minutes

12:15 PM Adjourn morning session

1:15 PM Welcome Back/Call to Order

Discussion: Project review process - did it work? Any modifications needed?

1:20 PM Lane County (1 hour and 5 minutes)

- Confederated Tribes of the Siletz Indians
 - 84- Confederated Tribes of Siletz Indians Camp Creek Property
- Coast Folk Willamette Watershed Council
 - 85- Carnine Upland Oak Prairie Restoration Project
- McKenzie River Trust
 - 86- Finn Rock Reach Floodplain Restoration
- Long Tom Watershed Council
 - 88- Long Tom Headwaters Aquatic Restoration
- Lane County Youth Services
 - 89- Lane County Youth Services MLK Juvenile Forest Work Team
- City of Cottage Grove
 - 91- Row River Trail Maintenance Project
- Lane County Public Works
 - 93- Swartz Creek Fish Passage Improvement Project
- Discussion and funding recommendations 30 minutes

2:25 PM Break (10 minutes)

2:35 PM Lincoln County (20 mins)

- Mid-Coast Watershed Council
 - 2- Bummer Creek Tributary Fish Passage and Wetland Restoration
- Tillamook Estuaries Partnership multicounty project
 105- Coastal Native Seed Collection for Northwest Oregon Restoration Partnership (NORP)
- Discussion and funding recommendations 10 minutes

2:55 PM Marion County (10 minutes)

- Linn County Youth Service
 - 98- Linn County Juvenile Dept. Work Service Program
- Discussion and funding recommendations 5 minutes

3:05 PM Multnomah County (5 minutes)

• Discussion and funding recommendations – 5 minutes

3:10 PM Tillamook County (5 mins)

• Discussion and funding recommendations – 5 minutes

3:15 PM Washington County (5 minutes)

• Discussion and funding recommendations – 5 minutes

3:20 PM Yamhill County (10 mins)

- Institute for Applied Ecology
 - 108-Habitat Restoration Nelson's Checkermallow at Walker Flat
- Discussion and funding recommendations 5 minutes

3:30 PM Day 1 close-out (30 minutes)

- Is the process working so far?
- Recommendations for tomorrow

4 PM Adjourn





December 9

9:00 AM - 12 PM, 1:00 PM - 4 PM

8:45 AM (pre-meeting) Log in to zoom meeting

9:00 AM Welcome/Call to Order

- RAC: Feedback from yesterday?
 - o Implement any modifications to process for today

9:10 AM Public Comment Period

9:40 Linn County (25 minutes)

- South Santiam Watershed Council
 - 97- Crabtree Creek Knotweed Control Project
- Institute for Applied Ecology
 - 99- Oak Basin Meadow Connectivity Initiative
- Discussion and funding recommendations 15 minutes

10:05 Break

10:15 AM Polk County (29-30 minutes)

- Polk County Community Corrections -two projects (7 minutes)
 - 100- Polk County Dumpstoppers
 - 103- Polk County Noxious Weeds
- Polk Soil and Water Conservation District- two projects (7 minutes)
 - 101- Gooseneck Creek Large Woody Debris Placement and Bank Stabilization
 - 104- Rickreall Watershed Large Woody Debris Structure Augmentation
- Discussion and funding recommendations 15 minutes

10:45 AM Coos County (1 hour and 10 minutes)

- Curry Soil and Water Conservation District
 - 8 Bethel Creek Watershed Enhancement
- Bureau of Land Management (5 minutes)
 - 9 Youth Summer Engagement Coos County and 21 Curry County
- Coos Watershed Association (12 minutes)
 - 10 Coos Watershed River Monitoring Network Operations, Upgrades, and Maintenance
 - 11 Cox, Coal, Mink Creek Road Surveys, Upgrades, and Maintenance
 - 15 Noxious Weed Survey & Control Coos & Coquille Watersheds
- Coquille Watershed Association (7 minutes)
 - 13- Middle Creek Instream Habitat Enhancement
 - 18- Sandy Creek Whole Watershed Restore Decommission two Legacy Roads
- Coos County Noxious Weed District Advisory Board
 - 14- Coos County Noxious Weed Control
- Bureau of Land Management
 - 17 Public Land Cleanup
- Discussion and funding recommendations 30 minutes

12:00 PM Adjourn morning session

1:00 PM Douglas County (Part 1)- presentations (70 minutes)

- Bureau of Land Management
 - 25 Skull Creek Campground





- Bureau of Land Management
 - 27 Back Country Youth Crews
- Bureau of Land Management
 - 28 Bear Creek Prairie and Oak
- Elk Creek Watershed Council (7 minutes)
 - 29 Big Tom Folley Limiting Factors Analysis and Action Plan
 - 30 Douglas County Noxious Weed Control
- Partnership for the Umpqua Rivers (15 minutes)
 - 31 Olalla Creek and Tributaries Fish Passage and Enhancement
 - 33 Council Capacity and Project Development
 - 35 Rock Creek Restoration Phase 1
 - 41 Umpqua Basin Collaborative Monitoring
 - 42 Umpqua Basin Stream Reference Temperature Project
 - 43 Yellow Creek Instream Design & Technical Assist.
- Bureau of Land Management
 - 32 Douglas County Public Land Cleanup
- Bureau of Land Management
 - 34 GPIO Roadside Brushing Douglas County
- Smith River Watershed Council (7 minutes)
 - 38- Smith River SONAR Monitoring
 - 39- Spencer Creek Instream Restoration
- Coquille Watershed Council
 - 40- Twelvemile Creek Basin Instream Habitat Enhancement
- Douglas Forest Protection Association (7 minutes)
 - 106- Dutchman Butte Smoke Detection Site
 - 107- Nickel Mt. Smoke Detection Site

2:10 Break

2:20 Douglas County (Part 2) – discussion and recommendations

• Discussion and funding recommendations – 30 minutes

2:50 PM Curry County (50 minutes)

- Curry Watersheds Nonprofit
 - 20- Cedar Creek Enhancement
- Curry Soil and Water Conservation District (12 minutes)
 - 22- Curry's Most WANTED WEEDS
 - 23- Storm Chasers: Monitoring & Modeling w/ Citizen Science
 - 24- Willow Creek Restoration 2021
- Klamath Bird Observatory
 - 55- Klamath Siskiyou Oak Network: Capacity for oak restoration
- Discussion and funding recommendations 25 minutes

3:50 PM - Loose end wrap-up

4:00 PM Adjourn





December 10

9:00 AM - 12 PM, 1:00 PM - 4 PM

8:45 AM (pre-meeting) Log in to zoom meeting

9:00 AM Welcome/Call to Order

- RAC: Feedback from yesterday?
 - o Implement any modifications to process for today

9:10 AM Jackson County (50 minutes)

- Bureau of Land Management
 - 44- Medford District Clean Up
- Bureau of Land Management
 - 45 Willow Planting with Rural Schools
- Lomakatsi Restoration Project
 - 46- Anderson Creek Hazardous Fuels Mitigation Project
- Bureau of Land Management
 - 47- Winter Game Range Habitat Enhancement
- Bureau of Land Management
 - 48- Noxious Weed Treatment
- Motorcycle Riders Association
 - 49- Cliff Hill Trail
- Bureau of Land Management
 - 51- Dry Forest 10-year monitoring
- Siskiyou Upland Trail Association
 - 52- Jack-Ash and Sterling Mine Ditch Trail Maintenance
- The Understory Initiative
 - 53- Utilizing Local Seed Growers Increase Native Plant Resources Oak Habitat Restoration
- Bureau of Land Management
 - 56- Rare Plant Habitat Project

10:00 AM Break

10:30 Jackson County (cont. – 1 hour and 20 minutes)

- International Mountain Bikers Association
 - 57- Mountain Rogue Trail Maintenance & Enhancement
- Friends of Wagner Creek
 - 58- ID & Treatment Invasive Shiny Geranium Wagner Creek Watershed
- Bureau of Land Management
 - 59- Table Rocks Trail Maintenance
- Southern Oregon Forest Restoration Collaborative
 - 60- Prescription for Safety: Thinning & Roadside Treatment
- Klamath Bird Observatory
 - 61- The Imperiled Oregon Vesper Sparrow: Solutions Public Lands
- Rogue Basin Partnership
 - 62- Rogue Corridor High Priority Weed Abatement
- Rogue Valley Hang Gliding and Paragliding Association
 - 63- RVHPA Woodrat Mt. Road Restoration





- Applegate Partnership, Inc
 64- West Fork Evans Creek Tributaries Enhancement Project
- Jill Frisch
 - 74- Savage Creek Community Watch
- Discussion and funding recommendations 30 minutes

12:00 PM Adjourn morning session

1:00 PM Josephine County Presentations (1 hour and 5 minutes)

- Bureau of Land Management
 65- Cathedral Hills Trails
- City of Grants Pass
 - 67- Dollar Mtn Trailhead Parking Area
- Oregon Department of Forestry
 - 68- Firewise Community Partnership
- Illinois Valley Community Development Organization
 - 69- Fuel Reduction and Botanical Restoration
- Cindy Palaios
 - 70- Holland Woodland Steward Group-Cleanup
- Bureau of Land Management
 - 73-GPIO Roadside Brushing
- Cultural & Ecological Network
 109- Illinois River Yellowtuft Alyssum
- Discussion and funding recommendations 30 minutes

2:05 PM Break

2:15 PM Klamath County (55 minutes)

- Trout Unlimited (15 minutes)
 - 76- Annie Creek Fish Passage and Screening
 - 79- Upper Klamath Basin Redband Trout Working Group
 - 80- Sycan River & Brown Springs Restoration & Monitoring
 - 81- NF Sprague River Fish Passage and Screening
 - 82- Threemile/Crane Creek Bull Trout Habitat
- Lake County Cooperative Weed Management Area
 78- 2020 Klamath County Noxious Weed Control Title II
- Bureau of Land Management
 - 83-2021-2024 Klamath Falls BLM Weed Treatment
- Discussion and funding recommendations 30 minutes

3:10 PM Next Steps

- Timeline for distribution of funding
- Next meeting is scheduled for March 2 and 5th
 - o Recreation Fee proposals for Northwest Oregon District

3:30 PM CELEBRATE! 3:35 PM Adjourn